# SDR DALA2014090204882

- Difficulty date: August 26, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 75,432 hours, 34,445 cycles
- Engine: Pwa PW2037
- Engine time: 71,055 hours, 31,916 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED A TAILPIPE FIRE DURING RT ENGINE START.   R & R RT EEC IAW AMM 73-21.  PERFORMED STATIC TEST AND ENGINE RUN, NO FAULTS NOTED.  SLIDES R & R.
